# SDR CALA2022032500788

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 71,943 hours, 30,891 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Shear Plate
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Rh Side
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(SDR) CORROSION ON RH SIDE SHEAT PLATE BETWEEN FR69-FR70. REMOVED SHEAT PLATE RH BETWEEN FR69-FR70 FOR CORROSION TO BE OUT OF LIMITS AND REPLACED FOR NEW SHEAT PLATE IAW SRM 51-42-11. DI MENSION OF THE CORROSION L=0.5" W=0.5" D=0.015". EMP: V933870 WC : 0024079 STA: ST ENG BFM
